Metrics

From
Application of Homotopy Analysis Method in One-Dimensional Instability Phenomenon Arising in Inclined Porous Media by Kajal K. Patel, M. N. Mehta and Twinkle R. Singh American Journal of Applied Mathematics and Statistics. 2014, 2(3), 106-114 doi:10.12691/ajams-2-3-4
Views
19799
Html 19202
Abstract 597
25 April 2014 (publication date) through 11 August 2022 *
14.33 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 11792
PDF2838
Epub883
XML1166
PPT2678
Figures2742
Tables1485
Export: 2661
RIS857
BibTex871
Endnote933
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
3
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com